# SDR C2XA08IA124

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N13914
- Make and model: Emb EMB-145LR
- Aircraft serial: 145430
- Aircraft time: 17,043 hours, 12,937 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2331, THE CREW REPORTED A LANDING GEAR AIR GROUND FAILURE MESSAGE ON EICAS ON INITIAL TAKEOFF.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED, CLEANED, AND REINSTALLED THE CONNECTORS ON THE RIGHT MAIN LANDING GEAR FORWARD PROXIMITY SENSORS, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
